# SDR QXEA2009020200059

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 9,054 hours, 6,557 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C2 - SEVERAL AREAS OF CORROSION ON LT LOWER BULKHEAD AFT SIDE AT FS 280.  REMOVED THE CORROSION IN THE REQUIRED AREAS IAW CRJ REO 670-53-11-052.  UT THICKNESS CHECKED BLENDED AREAS IAW CRJ 700 NDTM 51-00-04, MIN REMAINING THICKNESS .037 INCH.  ALODINED AND PRIMED THE BLENDED AREAS IAW CRJ SRM 51-25-01.  PAINTED REWORKED AREA IAW REO 670-53-11-052.
